MathSciNet Relay Station
MathSciNet bibliographic data
MR309923 (46 #9027) 13F20
Cahen, Paul-Jean Polynomes à valeurs entières. (French) Canad. J. Math. 24 (1972), 747–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement